# SDR DHL2005740509

- Difficulty date: March 29, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FRAME AT BS 360 IS DENTED BETWEEN ST4R AND 5R PREVIOUS FRAME REPAIR.  REMOVED ANGLE SUPPORT DUE TO DENT IAW B727 SRM 51-30-2.  LOCATED AND DRIILED NEW ANGLE P/N AE 727-2-360-11 PO507998 AND DOUBLER AE 727-2-360-12 PO5080133.  TREATED AND PRIMED HOLES AND AREA IAW B727 51-10-2, INSTALLED ANGLE AND DOUBLER SUPPORT AT BS 360 BETWEEN STR 4R IAW DWS AE 727-2-360 REV-G AEI.
